MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guide catheter broke.A mach 1 guide catheter was selected as part of treatment of the target lesion.After the guide catheter was advanced, it was noticed that the distal end had come off.The disconnected part of the catheter was still on the guidewire and was able to be removed with the guidewire.The device was removed fully by pulling it normally out.Another of the same device was then used to complete the procedure successfully.No complications were reported, and patient condition is normal post procedure.
 
Additional Manufacturer Narrative
The returned product consisted of the mach1 guide catheter along with an unknown guidewire.A visual inspection revealed that the shaft of the device was twisted and detached.5mm distal of the strain relief of the hub.There was exposed braiding at the twisted and detached shaft.The shaft was also kinked 72.5cm distal of the strain relief of the hub.When functional testing was attempted to be performed, the hub was able to be removed from the unknown guidewire with no issues or resistance.As the device was used past unpackaging, this means the device passed inspection by the facility when removed from the packaging, before use with no potential indicators of any damage or any issues that could contribute to the reported event.As a result, the event most likely happened due to probable causes related to the procedure or the patient anatomy.As it was reported that the event occurred when rotating the device into the lesion, it most likely the event was caused during the procedure from handling the device during interaction with another device or the patients anatomy.Therefore, based on a thorough review of the reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22114797
Report Number2124215-2025-35250
Device Sequence Number20627043
Product Code DQY
UDI-Device Identifier08714729351177
UDI-Public(01)08714729351177(17)271209(10)60611287
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060611287
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown